×

zbMATH — the first resource for mathematics

Single-stage election procedures for large electorates. (English) Zbl 0461.90005

MSC:
91B14 Social choice
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chamberlin, J.R.; Cohen, M.D., Towards applicable social choice theory: A comparison of social choice functions under spatial model assumptions, American political science review, 72, 1341-1356, (1978)
[2] de Condorcet, Marquis, Essai sur l’application de l’analyse á la probabilité des décisions rendues á la pluralité de voix, (1973), (Paris, 1785), reprinted (Chelsea, New York).
[3] Fishburn, P.C., Simple voting systems and majority rule, Behavioral science, 19, 166-176, (1974)
[4] Fishburn, P.C., Aspects of one-stage voting rules, Management science, 21, 422-427, (1974)
[5] Fishburn, P.C.; Gehrlein, W.V., An analysis of simple two stage voting systems, Behavioral science, 21, 1-12, (1976)
[6] Fishburn, P.C.; Gehrlein, W.V., An analysis of voting procedures with non-ranked voting, Behavioral science, 22, 178-185, (1977)
[7] Gehrlein, W.V.; Fishburn, P.C., Coincidence probabilities for simple majority and positional voting rules, Social science research, 7, 272-283, (1978)
[8] Gehrlein, W.V.; Fishburn, P.C., Probabilities of election outcomes for large electorates, Journal of economic theory, 19, 38-49, (1978) · Zbl 0399.90007
[9] Gehrlein, W.V.; Fishburn, P.C., Effects of abstentions on voting procedures in three candidate elections, Behavioral science, 24, 346-354, (1979)
[10] Gehrlein, W.V.; Fishburn, P.C., Constant scoring rules for choosing one among many alternatives, Mimeo, (1979), University of Delaware Newark, DE
[11] Niemi, R.G.; Weisberg, H.F., A mathematical solution to the probability of the paradox of voting, Behavioral science, 13, 317-323, (1968)
[12] Paris, D.C., Plurality distortion and majority rule, Behavioral science, 20, 125-133, (1975)
[13] Selby, S.M., Standard mathematical tables, (1965), Chemical Rubber Co Cleveland, OH
[14] Slepian, D., The one sided barrier problem for Gaussian noise, Bell systems technical journal, 41, 463-501, (1962)
[15] Wilks, S.S., Mathematical statistics, (1962), Wiley New York · Zbl 0173.45805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.